# SDR FDEA201410243374

- Difficulty date: October 24, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 21,338 hours, 11,753 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A53279978000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT FLOOR PANEL DELAMINATED AT AFT EDGE, AFT OF BALL MATS, 3RD PANEL FROM LT.  REMOVED PANEL IAW-SRM-51-40-23, FABRICATED FLOOR PANEL T14 1099028, INSTALLED FLOOR PANEL IAW-AMM-53-10-29-04.  MAJOR REPAIR CLASSIFIED AS CAT A.
